A case of monoidal uniqueness of algebraic models

Roitzheim, Constanze (2015) A case of monoidal uniqueness of algebraic models. Forum Mathematicum, 27 (6). pp. 3615-3634. ISSN 0933-7741. E-ISSN 1435-5337. (doi:https://doi.org/10.1515/forum-2013-0126) (Full text available)

PDF (A case of monoidal uniqueness of algebraic models) - Author's Accepted Manuscript
Download (247kB) Preview
Official URL


We prove that there is at most one algebraic model for modules over the K(1)-local sphere at odd primes that retains some monoidal information.

Item Type: Article
Uncontrolled keywords: Stable homotopy theory, Model categories
Subjects: Q Science > QA Mathematics (inc Computing science) > QA440 Geometry > QA611 Topology > QA612 Algebraic topology
Divisions: Faculties > Sciences > School of Mathematics Statistics and Actuarial Science > Pure Mathematics
Depositing User: Constanze Roitzheim
Date Deposited: 15 Jul 2015 08:31 UTC
Last Modified: 09 Nov 2015 14:10 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/38558 (The current URI for this page, for reference purposes)
  • Depositors only (login required):


Downloads per month over past year